# SDR UIEA2019082955285

- Difficulty date: August 25, 2019
- Submitted: August 29, 2019
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 70,118 hours, 16,414 cycles
- System (JASC): 4990 · APU Oil System
- Part: Pressure Switch
- Part number: ASP4550
- Part serial: E051393
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT, SHUTDOWN DURING POWER TRANSFER. BIT CHECKED THE APU ECU AND FOUND IT WAS FLAGGING LOW OIL PRESSURE IAW FIM 49-11 FT 987.     REMOVED AND REPLACED APU LOW OIL PRESSURE SWITCH, IAW AMM 49-94-02. OPS CHECKED OK. CLEARED APU FAULT AND DOOR STATUS FAULT.
